# SDR CA090906001

- Difficulty date: August 24, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 706010
- Condition: Malfunctioned
- Location: Slats
- Part time: 4,308 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

CREW REPORTED AN UNCOMMANDED STAB TRIM MOVEMENT DURING TAKEOFF ROLL, CREATING A TAKEOFF CONFIG WARNING.  TAKEOFF WAS ABORTED AND ACFT RETURNED TO GATE WITHOUT FUTHER INCIDENT.  MX INSPECTED IAW ACFT AMM AND REMOVED AND REPLACED THE HSTCU. OPS CHECKS WERE CARRIED OUT IAW THE AMM AND NO FURTHER DEFECTS NOTED.  ACFT RETURNED TO SERVICE.  FDR DOWNLOADED REQUESTED TO OPERATOR TO CONFIRM THE UNCOMMANDED MOVEMENT.
